# SDR CA160105007

- Difficulty date: January 5, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 7160 · Engine Air Intake System
- Part: Adapter
- Part number: 4100S02805
- Condition: Cracked
- Location: Engine Intake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)   DETECTED A CRACK THE ENGINE INTAKE ADAPTER HEATER CASTING, FOLLOWING THE RIVETING OPERATION.
